Volume 26,Issue 2,2006 Table of Contents

Other Issues:  


Asymptotic Behavior of Second Order Neutral Difference Equations with Maxima
  Ethiraju Thandapani,LIU Zhao-shuang,LI Qiao-luan and Sebastian Elizabeth
  2006,26(2):191-198 [Abstract(2663)]  [View PDF]
A Generalization of Caristi's Fixed Point Theorem and Its Applications
  SUN Jin-li and SUN Jing-xian
  2006,26(2):199-206 [Abstract(2572)]  [View PDF]
Generalized Ces$\grave{a}$ro Operator on Dirichlet Spaces
  TANG Xiao-min
  2006,26(2):207-212 [Abstract(2667)]  [View PDF]
Function Characterizations of Semi-Stratifiable Spaces
  YANG Er-guang and YAN Peng-fei
  2006,26(2):213-218 [Abstract(2090)]  [View PDF]
On Dickson Polynomials and Difference Sets
  CAO Xi-wang and QIU Wei-sheng
  2006,26(2):219-226 [Abstract(2351)]  [View PDF]
Some Applications of Orthogonal Projections in Generalized Frames
  YAO Xi-yan and DU Hong-ke
  2006,26(2):227-232 [Abstract(2315)]  [View PDF]
Invariant Subspaces of Sobolev Disk Algebra
  LIU Yi-qiang and WANG Zong-yao
  2006,26(2):233-238 [Abstract(1915)]  [View PDF]
Structure of E*-Unitary Categorical Inverse Semigroups
  CHEN Li-min
  2006,26(2):239-246 [Abstract(1762)]  [View PDF]
Oscillation Criteria for Second-Order Semi-Linear Neutral Difference Equations
  KANG Guo-lian
  2006,26(2):247-252 [Abstract(2252)]  [View PDF]
Split Graphs with Completely Regular Endomorphism Monoids
  LI Wei-min
  2006,26(2):253-263 [Abstract(2273)]  [View PDF]
Semicommutative Subrings of Matrix Rings
  LIU Zhong-kui
  2006,26(2):264-268 [Abstract(2998)]  [View PDF]
On the Vertex Strong Total Coloring of Halin-Graphs
  LIU Lin-zhong,LI Yin-zhen and ZHANG Zhong-fu
  2006,26(2):269-275 [Abstract(2617)]  [View PDF]
On a New Strengthened Hardy-Hilbert's Inequality
  HE Le-ping,GAO Ming-zhe and JIA Wei-jian
  2006,26(2):276-282 [Abstract(1980)]  [View PDF]
Some Local Methods for Scattered Data Interpolation
  Shi Li-min and WANG Ren-hong
  2006,26(2):283-291 [Abstract(4026)]  [View PDF]
Curvature Estimation and Stability of Submanifolds with Parallel Mean Curvature Vactor
  SUN Hong-an and ZHONG Ding-xing
  2006,26(2):292-298 [Abstract(2155)]  [View PDF]
Twin Nonnegative Solutions For (p, n-p) Conjugate Boundary Value Problems
  LI Yan-jie and GAO Wen-jie
  2006,26(2):299-310 [Abstract(2297)]  [View PDF]
Nonexistence Theorems for F-Harmonic Maps
  LIU Jian-cheng and LIAO Cai-sheng
  2006,26(2):311-316 [Abstract(2113)]  [View PDF]
Julia Sets of Newton Method for Multiple Roots
  WANG Xing-yuan and LIU Wei
  2006,26(2):317-324 [Abstract(2501)]  [View PDF]
Nongraded Virasoro and Super-Virasoro Algebras and Modules of Intermediate Series
  ZHU Lin and SU Yu-cai
  2006,26(2):325-333 [Abstract(2721)]  [View PDF]
Existence of Solution of Nonlinear Boundary Value Problem Involving Generalized p-Laplacian Operator
  WEI Li and ZHOU Hai-yun
  2006,26(2):334-340 [Abstract(2924)]  [View PDF]
Total Complication Triple I Method Based on Complete BR0-Algebra
  WU Hong-bo,WANG Guo-jun and YU Hong-li
  2006,26(2):341-353 [Abstract(3344)]  [View PDF]
Kuhn-Tucker Optimality Conditions for Set-Valued Optimization Problem in the Sense of Strongly Efficient Solutions
  XU Yi-hong
  2006,26(2):354-360 [Abstract(2922)]  [View PDF]
A Convexity Result for Gamma Function and Its Application
  CHEN Chao-ping and QI Feng
  2006,26(2):361-364 [Abstract(2948)]  [View PDF]
Plane Graphs with Acyclic Clique Complex Are Contractible
  CHEN Yi-chao and SU Jian-ji
  2006,26(2):365-368 [Abstract(2410)]  [View PDF]
Duality Theorem and Smash Product's Structure of Weak Hopf Algebra
  ZHANG Li-na and NI Shen-bing
  2006,26(2):369-376 [Abstract(2146)]  [View PDF]
A Note on Approximating Fixed Points of Asymptotically Nonexpansive Mapping
  YAO Yong-hong and CHEN Ru-dong
  2006,26(2):377-382 [Abstract(2061)]  [View PDF]
Interval Criteria for Oscillation of Second Order Nonlinear Differential Equations with Damping
  SHI Wen-ying
  2006,26(2):383-392 [Abstract(2330)]  [View PDF]
Linear Summability of Bivariate Trigonometric Interpolation Polynomials
  ZHANG Shu-ting,WANG Shu-yun and HE Jia-xing
  2006,26(2):393-398 [Abstract(2119)]  [View PDF]
Oscillation of Delay Equations and Existence of Positive Solutions
  LIN Shi-zhong and YU Yuan-hong
  2006,26(2):399-405 [Abstract(1853)]  [View PDF]
Existence of Multiple Solutions to a Second-Order Two-Point Boundary Value Problem
  DU Zeng-ji and GE Wei-gao
  2006,26(2):406-412 [Abstract(2378)]  [View PDF]